# SDR VTZA200500074

- Difficulty date: May 5, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N625BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7214
- Aircraft time: 18,533 hours, 15,764 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Part number: 272955
- Condition: Cracked
- Location: Lt Aileron Pcu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON LINK ON THE OUTBOARD PCU IS CRACKED IN HALF.
